Alert archive / Indiana / Tornado Warnings in 2024

Tornado Warning 11, NWS Indianapolis, IN

May 7, 2024Clay County, Vigo County, Indiana

NWS Indianapolis, IN issued this tornado warning at May 7, 2024, 4:31 PM EDT for Clay County, Vigo County, Indiana. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2024, 4:31 PM EDT (20:31 UTC)
Expired
May 7, 2024, 5:15 PM EDT
In force
44 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Clay County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 4:35 PM EDTHAIL 12 Se West Terre Haute, INReport from mPING: Quarter (1.00 in.).
May 7, 4:40 PM EDTHAIL 1Terre Haute, IN
May 7, 4:56 PM EDTHAIL 12 N Staunton, IN
May 7, 5:00 PM EDTTSTM WND GST 60Brazil, INWind briefly reaching 50-60 mph amid torrential rain with no hail.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 2:28 PM EDTTornado WatchSPC12 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

374 
WFUS53 KIND 072031
TORIND
INC021-167-072115-
/O.NEW.KIND.TO.W.0011.240507T2031Z-240507T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
431 PM EDT Tue May 7 2024

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Central Vigo County in west central Indiana...
  Northern Clay County in west central Indiana...

* Until 515 PM EDT.

* At 431 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles southwest of Terre Haute, moving east at 40
  mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Terre Haute, Brazil, West Terre Haute, Prairieton, Seelyville,
  Knightsville, Harmony, Staunton, Carbon, Center Point, Riley,
  Fontanet, Cory, North Terre Haute, and Indiana State University.

This includes Interstate 70 between mile markers 1 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3947 8753 3961 8721 3960 8701 3939 8701
      3936 8753
TIME...MOT...LOC 2031Z 248DEG 34KT 3940 8750 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Nield
4 follow-up statements
282 
WWUS53 KIND 072043
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
443 PM EDT Tue May 7 2024

INC021-167-072115-
/O.CON.KIND.TO.W.0011.000000T0000Z-240507T2115Z/
Vigo IN-Clay IN-
443 PM EDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHEASTERN VIGO AND NORTHERN CLAY COUNTIES...

At 443 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Terre Haute, moving east at 40 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Terre Haute, Brazil, West Terre Haute, Seelyville, Knightsville,
Harmony, Staunton, Carbon, Center Point, Riley, Fontanet, North Terre
Haute, and Indiana State University.

This includes Interstate 70 between mile markers 4 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3949 8748 3961 8721 3960 8701 3939 8701
      3938 8743
TIME...MOT...LOC 2043Z 248DEG 34KT 3944 8736 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Nield
753 
WWUS53 KIND 072050
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
450 PM EDT Tue May 7 2024

INC021-167-072115-
/O.CON.KIND.TO.W.0011.000000T0000Z-240507T2115Z/
Vigo IN-Clay IN-
450 PM EDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHEASTERN VIGO AND NORTHERN CLAY COUNTIES...

At 450 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Terre Haute, moving east at 40 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Terre Haute, Brazil, Seelyville, Knightsville, Harmony, Staunton,
Carbon, Center Point, Fontanet, and North Terre Haute.

This includes Interstate 70 between mile markers 12 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3952 8736 3961 8721 3960 8701 3939 8701
      3941 8732
TIME...MOT...LOC 2050Z 248DEG 34KT 3947 8728 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Nield
671 
WWUS53 KIND 072101
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
501 PM EDT Tue May 7 2024

INC167-072110-
/O.CAN.KIND.TO.W.0011.000000T0000Z-240507T2115Z/
Vigo IN-
501 PM EDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHEASTERN VIGO COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for west central
Indiana.

LAT...LON 3952 8720 3960 8720 3960 8701 3944 8701
      3945 8723
TIME...MOT...LOC 2100Z 250DEG 37KT 3950 8714 

$$

INC021-072115-
/O.CON.KIND.TO.W.0011.000000T0000Z-240507T2115Z/
Clay IN-
501 PM EDT Tue May 7 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTHERN
CLAY COUNTY...

At 500 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Brazil, or 13 miles east of Terre Haute, moving east
at 45 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Brazil, Knightsville, Harmony, Staunton, and Carbon.

This includes Interstate 70 between mile markers 19 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3952 8720 3960 8720 3960 8701 3944 8701
      3945 8723
TIME...MOT...LOC 2100Z 250DEG 37KT 3950 8714 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Nield
082 
WWUS53 KIND 072115
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
515 PM EDT Tue May 7 2024

INC021-072125-
/O.EXP.KIND.TO.W.0011.000000T0000Z-240507T2115Z/
Clay IN-
515 PM EDT Tue May 7 2024

...THE TORNADO WARNING FOR NORTHERN CLAY COUNTY HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 900 PM EDT for west central
Indiana.

LAT...LON 3952 8720 3960 8720 3960 8701 3944 8701
      3945 8723
TIME...MOT...LOC 2115Z 248DEG 34KT 3955 8698 

$$

Nield

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at May 7, 2:59 PM EDT, 1 hour 32 minutes earlier. Its key messages:

  • Severe storms expected today, especially during the afternoon and evening. All forms of severe hazards are possible.
  • Additional severe storms are possible Wednesday afternoon and evening. All forms of severe hazards are again possible.
  • Heavy rain is possible at times through Wednesday night. Localized flooding will also be possible.
  • Periodic chances for showers and a few storms late week into early next week.
  • Normal to slightly below normal temperatures from Thursday into early next week.
Area forecast discussion, May 7, 2:59 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
259 PM EDT Tue May 7 2024

.KEY MESSAGES...

- Severe storms expected today, especially during the afternoon
  and evening. All forms of severe hazards are possible.

- Additional severe storms are possible Wednesday afternoon and
  evening. All forms of severe hazards are again possible.

- Heavy rain is possible at times through Wednesday night. Localized
  flooding will also be possible.

- Periodic chances for showers and a few storms late week into early
  next week.

- Normal to slightly below normal temperatures from Thursday
  into early next week.

&&

.SHORT TERM (This evening through Wednesday)...
Issued at 259 PM EDT Tue May 7 2024

Our focus in the short term is the severe weather potential this
afternoon.

THIS AFTERNOON

Synoptic Overview

A potent trough and associated jet streak are beginning to edge into
Indiana. We'll find ourselves in the right exit region of the jet
streak. Typically, the right exit region isn't usually considered
the best place for large-scale lift. However, we're dealing with a
cyclonically curved jet streak which maintain favorable lift in both
the right and left exit regions. The best vorticity advection looks
like it will pass to our north. Still, enough divergence exists
within the jet streak for synoptic-scale lifting this afternoon.
500mb height falls signify that this large-scale lifting is ongoing.

At the surface, a cold front across northwestern Illinois will
advance eastward. This feature will provide another source of lift
in addition to the dynamics above. A potent low-level jet (35-45kt
at 850mb) will advect warm buoyant air back northward eroding what
remains of a cold pool/CIN. Rapid destabilization of the planetary
boundary layer (PBL) is expected as we head into the afternoon
through a combination of advection and solar insolation. Additional
lift will arise from the buoyant forces near the surface. As such,
thunderstorms are likely once again both along the boundary and
within the open warm sector.

Convective Mode

Now that we've reasoned why thunderstorm development is once again
expected this afternoon, we can take a look at convective mode and
hazard types. Latest RAP analysis shows plenty of low-level shear,
and this is corroborated by latest satellite imagery showing
billows/waves in the warm sector stratus (17z). RAP soundings depict
0-1km shear over 20kt, with effective bulk shear over 50kt.
Hodographs are long, with some curvature in the lowest 3km
(especially as one heads further east). The thermal profile shows
modest lapse rates with tall CAPE profiles and abundant low-level
moisture. NAM/GFS soundings are quite similar. The jet streak aloft
is generally perpendicular to the warm sector and cold front.
Therefore, multicell clusters and supercells appear to be the most
likely storm mode today. Reason being is we have a lot of shear with
the best large-scale lift is passing to our north. Additionally,
faster flow may still be a bit further west and storms could have
poor anvil-level relative outflow (which may promote multicell over
supercell). The jet streak will be deeper into the region later in
the day as well, so supercell mode may become more prominent after
6pm or so. Linear mode may be possible in the evening as the
front/pressure trough becomes a bit more parallel with the shear
vector.

Hazard Type and Timing

In terms of hazard type, we have an "all of the above" situation
this afternoon. Abundant buoyancy and shear in the lowest 1km should
promote tornado potential, with the possibility of a strong tornado.
Additionally, tall CAPE profiles with fast flow through the Hail
Growth Zone upward will promote a large to very large hail threat.
Dry mid-level air may lead to DCAPE values over 1000J/kg allowing
for efficient downward momentum transfer and a damaging wind threat.
These hazards are most likely within supercells that develop. In
terms of timing, given the lack of a cap in the model soundings...it
seems probable that convection fires up rather early in the
afternoon. As of 17z, low-level stratus still has a wavy appearance
signifying low-level stability...though this is beginning to change.
Satellite trends show convective rolls and a few towers beginning to
develop over northern Illinois. The most probable timing of
convective redevelopment is between 18-21z.

TONIGHT

High-res guidance generally shows convective activity exiting the
area before 06z. As mentioned above, some linear convective mode is
possible in the evening...and if the line orients itself parallel to
the shear vector then storm training may occur. This may promote a
heavy rainfall threat. This seems most probable in the south and
eastern portions of our CWA. Surface winds diminish quickly after
sunset and another round of overnight fog is possible as PBL
inversion develops.

Wednesday's severe weather threat will be covered in the Long Range
Discussion below.

&&

.LONG TERM (Wednesday night through Tuesday)...
Issued at 259 PM EDT Tue May 7 2024

WEDNESDAY/WEDNESDAY NIGHT...

BOTTOM LINE UP FRONT - Another day of potentially significant severe
weather is likely Wednesday, with all hazards possible, though the
corridor of highest severe potential may be further to our
south/southwest as opposed to today.

Central Indiana will begin the day on the cool side of the effective
warm front, which will likely lay somewhere along a Kansas City -
Paducah line and points east/southeastward by daybreak, though the
eastward extent becomes a bit more uncertain as this portion of the
boundary may be convectively reinforced.

All models, including CAMs, show this boundary pushing steadily back
northward through the day on Wednesday, though there is decent
variability in how quickly this occurs and what that means for
destabilization and evolution of tomorrow's rounds of convection.

The rough consensus appears to be that the front will get as far
north as the I-70 corridor or thereabout by late afternoon, though
convection will very likely be in progress by this time, as minimal
inhibition is expected within the warm sector. Convection may then
push eastward and perhaps even east/southeastward as potential
upscale growth occurs, cold pools become established and storms
begin to ride the instability gradient along the boundary, which may
be held up on its northward lift by this activity, which is a
failure mode for severe episodes we've seen in this area several
times before. The lack of capping may also contribute to a variety
of convective modes, with discrete storms ahead of any possible QLCS
segments, though all hazards look to be on the table - with relative
threat of each hazard depending significantly upon these modes.

Shear will not be an issue, as deep layer and low level bulk shear
numbers are more than adequate for organized storms across the area,
especially along the boundary - and significant instability will be
present within the warm sector. It appears that convection will fire
fairly early in the day over western Missouri into NE Oklahoma/NW
Arkansas, initially moving eastward or even ENE-ward with the mean
flow, with a gradual shift to eastward motion and then ESE-ward with
time as convection organizes and begins to modify the environment.

Focus area over the last 24 hours has shifted south somewhat, and
given the CAM guidance and uncertainties with respect to warm
frontal progress/airmass recovery further northward into central
Indiana, this appears reasonable. If QLCS mode becomes predominant
early in the day, this activity may well skirt across the southern
portions of central Indiana in late afternoon/early evening as it
moves eastward and then begins to develop southeastward along the
instability gradient. However far north the warm front manages to
progress, any convection near and along it, particularly discrete
cells, will have the potential for tornadoes, possibly significant,
though again, the most likely corridor for this appears to be just
off to our south/southwest at this time.

Significant rainfall potential will exist with this activity, and a
hydrologic threat will require monitoring tomorrow into tomorrow
night, dependent upon storm track and evolution.

THURSDAY - TUESDAY...

BOTTOM LINE UP FRONT - Cooler with periodic shower/storm chances
through the rest of the forecast period.

Lingering shower and storm chances will accompany a secondary cold
front and the upper level trough axis as it passes through the
region on Thursday, and periodic shower chances will be necessary
throughout the remainder of the long term as individual waves within
the larger upper level cyclonic flow impinge upon the region.

Temperatures will be cooler, perhaps significantly so, late in the
week and into the weekend, though some recovery back into the mid to
perhaps upper 70s appears likely by early next week as the large
scale upper trough pulls northeastward and heights begin to build
locally/flow becomes quasizonal.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 146 PM EDT Tue May 7 2024

Impacts:

- Good confidence more PM thunderstorms will develop and
  move across before coverage decreases or ends and flying
  conditions improve

- General wind gusts to 25+ knots this afternoon

- Gusts to 50+ knots and large hail possible in severe storms this
  afternoon and evening

- Patchy fog possible overnight

Discussion:

Thunderstorm re-development is expected this afternoon. Strong and
severe thunderstorms are possible with this activity, and very poor
flying conditions are likely within or near any shower/storm.

Winds will become gusty and switch to the S and SW during the day
with gusts to 20+ knots away from convection up to 50+ knots in
severe storms.

After storms exit the area, skies should clear and some patchy fog
may form overnight. Winds may go light and variable for a time.

Wednesday will feature increasing clouds and a renewed storm threat
shortly beyond the end of the current TAF period.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.

&&

SHORT TERM...Eckhoff
LONG TERM...Nield
AVIATION...Eckhoff
Hazardous weather outlook, May 7, 3:35 PM EDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
335 PM EDT Tue May 7 2024

INZ021-028>031-035>049-051>057-060>065-067>072-081945-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
335 PM EDT Tue May 7 2024

This Hazardous Weather Outlook is for Central Indiana.

.DAY ONE...Through Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated damaging wind risk
  Elevated lightning risk.

DISCUSSION...

Thunderstorms are developing at this time and will move through
central Indiana this afternoon and evening. All hazards are
possible.

Storm motion today will be out of the west southwest at 40-50 MPH.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are expected at times through Wednesday night then
possible again on Saturday afternoon and Monday.

Severe storms are possible again on Wednesday with damaging
winds, hail and a few tornadoes all possible. The greatest
potential for severe weather on Wednesday will be in the
evening/overnight. Repeated rounds of rainfall may allow river
flooding to redevelop along with localized flash flooding as
well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for all of central Indiana
through this evening.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

WFO IND

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 4:11 PM EDTSevere Thunderstorm WarningINDVigo49 min
May 7, 5:05 PM EDTSevere Thunderstorm WarningINDClinton40 min
May 7, 5:09 PM EDTSevere Thunderstorm WarningINDClay, Putnam34 min
May 7, 5:29 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClinton, Howard, Tipton43 min
May 7, 5:37 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam38 min
May 7, 5:45 PM EDTTornado WarningINDHoward, Tipton28 min
May 7, 6:07 PM EDTSpecial Weather StatementINDMarion38 min
May 7, 6:16 PM EDTSpecial Weather StatementINDMadison44 min
May 7, 6:21 PM EDTSpecial Weather StatementINDHendricks, Morgan, Putnam54 min
May 7, 6:26 PM EDTSevere Thunderstorm WarningINDClay, Owen, Vigo34 min
May 7, 6:31 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan33 min
May 7, 6:42 PM EDTSevere Thunderstorm WarningINDMorgan, Putnam48 min
May 7, 7:06 PM EDTSpecial Weather StatementINDShelby24 min
May 7, 7:10 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan36 min
May 7, 7:31 PM EDTSevere Thunderstorm WarningINDRush, Shelby44 min
May 7, 7:36 PM EDTSevere Thunderstorm WarningINDRush, Shelby24 min
May 7, 7:48 PM EDTSevere Thunderstorm WarningINDJohnson, Shelby42 min
May 7, 7:56 PM EDTTornado Warning Tornado observedINDRush19 min
May 7, 7:58 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby47 min

Nearby

Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.